SCMJ Vol.10 Contents

SCMJ Online Version

Vol.10    Whole Number 16


10-52 Amini M., Medghalchi A.R.
Amenability of the algebras $R(S), F(S)$ of a topological semigroup $S$
Abstract /Full
10-51 Vasant P.M., Nagarajan R., Yaacob S.
Application of modified S-curve membership function in decision making process using FLP approach
Abstract /Full
10-50 Daniel M.
Algebraic structures related to the Combination of belief functions
Abstract /Full
10-49 Hao J., Li C.X.
On ideals of an ideal in a BCI-algebra
Abstract /Full
10-48 Yabuuchi Y., Watada J., Toyoura Y.
Fuzzy AR model of stock price
Abstract /Full
10-47 Avallone A., Basile A.
On a linearity theorem for measures
Abstract /Full
10-46 Sudo T.
CCR $C^*$-algebras as inductive limits
Abstract /Full
10-45 R\' ev\' esz S.G.
On generalized strong $A$-summability
Abstract /Full
10-44 Buic\u{a} A.
Abstract generalized quasilinearization method for coincidences with applications to elliptic boundary value problems
Abstract /Full
10-43 \v{C}epek O., Sung S.C.
Just-in-time scheduling with periodic time slots
Abstract /Full
10-42 Mihe\c{t} D.
Fixed point theorems for multivalued contractions of Hicks type in probabilistic metric spaces
Abstract /Full
10-41 Abundo M.
Stopping a Stochastic integral process as close as possible to the ultimate value of a functional
Abstract /Full
10-40 Kawabe J.
Borel products of Riesz space-valued measures on topological spaces
Abstract /Full
10-39 Kim K. H., Roh E.H., Yon Y.H.
A note on subtraction semigroups
Abstract /Full
10-38 Abdelali Z., Illoussamen E., Oubbi L.
Op\'erateurs d\'eterminant la topologie d'une norme compl\`ete
Abstract /Full
10-37 Kamei E.
Extended complementary domain of the Furuta inequality
Abstract /Full
10-36 Sato-Ilic M.
Weighted principal component analysis based on fuzzy clustering
Abstract /Full
10-35 Sakaguchi M.
Two-player games of "Score Showdown"
Abstract /Full
10-34 Sakaguchi M.
Multistage three-person game with arbitration
Abstract /Full
10-33 Di Crescenzo A., Nastro A.
On first-passage-time densities for certain symmetric Markov chains
Abstract /Full
10-32 Rejali A.
The Arens regularity of weighted semigroup algebras
Abstract /Full
10-31 Eridani, Gunawan H., Nakai E.
On generalized fractional integral operators
Abstract /Full
10-30 Iorgulescu A.
On pseudo-$BCK$ algebras and porims
Abstract /Full
10-29 Nakanishi S.
A multidimensional integration
Abstract /Full
10-28 Hirukawa J.
Discriminant analysis for multivariate non-Gaussian locally stationary processes
Abstract /Full
10-27 Zhan J.
The structure and properties of weakly regular algebras
Abstract /Full
10-26 Nakai T.
Properties of total positivity and an application to job search under uncertainty
Abstract /Full
10-25 C\u alug\u areanu G.
The total number of subgroups of a finite Abelian group
Abstract /Full
10-24 Mare\v{s} M., Vlach M.
Fuzzy classes of cooperative games with transferable utility
Abstract /Full
10-23 Zhang M.-Z.
Representation theorem on finite dimensional probabilistic normed spaces
Abstract /Full
10-22 Carbone L., Cardone G., Corb Esposito A.
Binary digits expansion of numbers: Hausdorff dimensions of intersections of level sets of averages' upper and lower limits
Abstract /Full
10-21 Min W.K.
Pre-convergence of filters and $p\gamma $-continuity
Abstract /Full
10-20 Tahata R.
Weak convergence of measures on the union of Hausdorff spaces
Abstract /Full
10-19 Borumand S. A., Zahedi M. M.
Maximal and obstinate hyper $K$-ideals
Abstract /Full
10-18 Watanabe T., Watada J., Sugita H.
Fund allocation method based on a block of shares
Abstract /Full
10-17 Chiba K.
On $\delta\theta$-sequences and $\sigma$-products
Abstract /Full
10-16 Nakagami K.
Multiple integrals on the space $\Gamma_0(D)\bigoplus M_0(D)$
Abstract /Full
10-15 Jun Y. B.
Expansions of subalgebras and ideals in $BCK/BCI$-algebras
Abstract /Full
10-14 Perkgoz C., Kato K., Katagiri H., Sakawa M.
An interactive fuzzy satisficing method for multiobjective stochastic integer programming problems through variance minimization model
Abstract /Full
10-13 Zhan J., Xiang D.
Intuitionistic fuzzy associative $\mathcal{I}$-ideals of $IS$-algebras
Abstract /Full
10-12 Kim G. E., Kiuchi H., Takahashi W.
Weak and strong convergences of Ishikawa iterations for asymptotically nonexpansive mappings in the intermediate sense
Abstract /Full
10-11 Takada Y., Nagao H.
Asymptotic improvement of the sample mean vector for sequential point estimation of a multivariate normal mean with a LINEX loss function
Abstract /Full
10-10 Komori Y.
Notes on interpolation theorem between $B^p$ and $BMO$
Abstract /Full
10-9 Yun Z.
Metrizability of $k$-spaces
Abstract / Full
10-8 Loeb P. A., Talvila E.
Lusin's theorem and Bochner integration
Abstract /Full
10-7 Voutsadakis G.
On the categorical algebras of first-order logic
Abstract /Full
10-6 Nakai E., Tomita N., Yabuta K.
Density of the set of all infinitely differentiable functions with compact support in weighted Sobolev spaces
Abstract /Full
10-5 Irawati S., Marubayashi H., Kobayashi S., Xie G.
A characterization of fully bounded Dubrovin valuation rings
Abstract /Full
10-4 Ninomiya H.
On properties of solutions annihilated by a complex vector field in $\Bbb R^2$
Abstract /Full
10-3 Fujii J., Nakamura M., Seo Y.
Operator valued determinant and Hadamard product
Abstract /Full
10-2 Ahn S. S., Jun Y. B., Kim H. S., Kondo M.
Fuzzifications of pseudo-$BCI$ ideals
Abstract /Full
10-1 Sakaguchi M.
Three-person games of Odd-Man-Wins
Abstract /Full

Back to Table of Contents (online version)
webmaster@jams.or.jp